Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Drug Induced Hepatitis

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Pulled off meds because of drug induced hepatitis

I started Reyataz/Truvada/Norvir 9/26/08, last week a routine liver function test came back abnormal, ALT-540, ALP-197, the bloods were repeated and came back ALT-394, ALP-157. I was taken off all meds straightaway. My doctor is repeating LFT's...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Given your prior experience with truvada, norvir (it was in the kaletra), it does appear that reyataz is the suspect. It should not take too long for your liver functions to normalize (a few days to a couple of weeks, unless something else is... Read more »

hep c infection from steroids

Can Hepatitis be transmitted from 'homebrew' steroids? These are produced via turning the... Read more »

neverapin contraindication

i have read that neverapin in not given for a woman CD4 greater than250 and for a man 400.And the... Read more »
Articles
AIDSinfo

An Overview of Prezista (Darunavir, TMC114)

dar-UE-na-vir Brand Name: Prezista Other Name(s): TMC 114, TMC114 Drug Class: Protease Inhibitors Darunavir, also known as Prezista or TMC114, is a type of medicine called a protease inhibitor (PI). Darunavir... Read more »
Henry J. Kaiser Family Foundation

J&J Subsidiary, FDA Warn Against Death, Liver Damage Risk for People Taking Antiretroviral Prezista

...doctors this month, Reuters reports (Heavey, Reuters, 3/12). In addition, the company has received reports of 15 cases of drug-induced hepatitis among 3,063 clinical trial participants, according to the letter ( Wall Street Journal , 3/13). ... Read more »
Project Inform

Consider How HIV Treatment Fits Into Your Life

...interactions. Using recreational drugs such as ecstasy, ketamine and others with HIV meds can cause severe reactions, such as drug-induced hepatitis, heart attacks, paranoia and death. [For example, using erectile dysfunction drugs (Viagra,... Read more »
U.S. Centers for Disease Control and Prevention

Effect of Hepatitis C Infection on Progression of HIV Disease and Early Response to Initial Antiretroviral Therapy

...confounding conditions. Factors significantly confounding the risk of both death and diagnosis of an AIDS-OI were alcoholism, drug-induced hepatitis, and the type of ART prescribed. Acute and chronic hepatitis B infection confounded the risk of... Read more »
Connect With Others

Excessive Mastubation

Posted by Anonymous, 5 Replies
Ever since I found out that I'm poz, I've been spending a lot more time mastubating. Is that normal? Or could it be because of the amount of time I've been spending reading posts about sexual issues? Pleasing myself has become an every day thing... Read more »

Hiding behind HIV

Posted by Magnet, 4 Replies
I write this question in the hope of gaining insight from both HIV positive gay men as well negative men in "magnetic partnerships". I only now discovered this term "magnetic", as it relates to my life! It can no longer be a twist of fate that my... Read more »

Posted by Anonymous
Read more »

Thanks for your support and any more advice?

Posted by motherinlaw, 3 Replies
I want to thank everyone for their support and help. I posted this in response to my own previous posting and felt it might have gotten lost in the shuffle and so am reposting. I have just spoken to my son again. He was finally able to convince... Read more »